Lemsip Cold & Flu with Decongestant Capsules 16s-LIMIT OF 1 PER CUSTOMER
$11.99

Images

Lemsip Cold & Flu with Decongestant Capsules 16s-LIMIT OF 1 PER CUSTOMER
  • Lemsip Cold & Flu with Decongestant Capsules 16s-LIMIT OF 1 PER CUSTOMER
Artist:

Lemsip Cold & Flu with Decongestant Capsules 16s-LIMIT OF 1 PER CUSTOMER

Details

$11.99

Offer Ends: 24/06/2017

Product Actions

Add to cart options
Delivered In: 2-4 business days
Click & Collect in: 2-4 business days
Max. Quantity 1
Availability:  In stock
Product Description
For fast, effective cold and flu relief when you are out & about, keep your Lemsip Max Capsules with Decongestant handy. Non-drowsy formula.

Contains Paracetamol 500mg, Phenylephrine HCl 6.1mg per capsule. Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. Incorrect use could be harmful. If symptoms persist or side effects develop contact your pharmacist. Reckitt Benckiser, Auckland. 0508 731 234
Item No: 9300701604172
$11.99
Product Description:
For fast, effective cold and flu relief when you are out & about, keep your Lemsip Max Capsules with Decongestant handy. Non-drowsy formula.

Contains Paracetamol 500mg, Phenylephrine HCl 6.1mg per capsule. Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. Incorrect use could be harmful. If symptoms persist or side effects develop contact your pharmacist. Reckitt Benckiser, Auckland. 0508 731 234
Item No: 9300701604172
Product Description
For fast, effective cold and flu relief when you are out & about, keep your Lemsip Max Capsules with Decongestant handy. Non-drowsy formula.

Contains Paracetamol 500mg, Phenylephrine HCl 6.1mg per capsule. Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. Incorrect use could be harmful. If symptoms persist or side effects develop contact your pharmacist. Reckitt Benckiser, Auckland. 0508 731 234
Item No: 9300701604172